# SDR DALA2018020800786

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 58,070 hours, 7,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN MSP, A FOLLOW UP INSPECTION OF A PREVIOUS GOUGE BLENDOUT ON THE FUSELAGE SKIN, PER LP 8758397, WAS SCHEDULED. THE ORIGINAL WRITE UP WAS DATED 28APR16 AND THE INTERNAL AND EXTERNAL HFEC INSPECTION WAS DEFERRED PER SRM 53-21-11DIAGRAM 102. THE BLENDOUT IS LOCATED ON THE FUSELAGE SKIN BETWEEN FR 30/31 AND STR 27L/28L. DURING THE FOLLOW UP INSPECTION, IT WAS DISCOVERED THAT THE SKIN WAS ALSO DENTED IN AT THE BLENDOUT LOCATION. AS A RESULT MAINTENANCE PROCEEDED WITH A SKIN CUTOUT AND REPAIR DOUBLER INSTALLATION PER SRM 53-21-11-300-015. AFTER REPAIR SIGN-OFF, IT WAS DISCOVERED THAT THE MINIMUM SPACING OF THE DOUBLER OUTER ROW TO A CIRCUMFERENTIAL SPLICE FASTENER ROW DID NOT MEET THE 3 FASTENER SPACING REQUIREMENT OF SRM 51-70-20. THIS ER/A PROVIDES APPROVAL FOR THE DEVIATION. THE SKIN IS MADE FROM 0.087 2024-T351 CLAD SHEET AND IS CHEM MILLED DOWN TO 0.063 AT THE DAMAGE LOCATION.
